Allow The Consumption Of Bleeding Drugs After Bleeding?

Illustration of Allow The Consumption Of Bleeding Drugs After Bleeding?
Illustration: Allow The Consumption Of Bleeding Drugs After Bleeding? oneblood.org

Good afternoon, I want to ask. R nMy mother was 39 years old, she was late for one month, then suddenly had a period and it was bleeding profusely like a lump of meat with intense pain. After a week of menstruation he tried to go to a midwife. And the result was a miscarriage. Then my mother was prescribed bleeding medication by the midwife, because I did not know maybe the reaction of the drug from morning to night continued to experience very heavy bleeding until my mother felt very weak. Then the next day he did not take the drug and the mother stopped bleeding. R nThen my mother went to the midwife again to check the midwife again there was still a placenta but there was no baby the doctor also advised to curette, but because he was not ready he did not yet do it . r n r nWhat I want to ask is whether I can take the bleeding medication again after the bleeding has stopped? And after drinking it again why does nausea and diarrhea occur? R n r nThanks for all the attention.

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Previously it actually needs to be clarified again about what is meant by bleeding drugs, what is meant is a drug to stop bleeding, or it actually 'triggers' bleeding, because the two conditions are very different.

If the drug is to stop the bleeding, then obviously, if there is no bleeding, it does not need to be taken, for example the drug for example is tranexamic acid. But if it 'triggers' bleeding, what the drug actually does is to stimulate the uterus to contract, so that if there is still tissue in the uterus, the tissue will come out completely, and this can trigger bleeding. So it is natural that your mother then does not take this drug and the bleeding stops. Because if this drug is indeed intended, the contraction caused to remove the rest of the placenta can indeed trigger bleeding.

But again, we do not know the exact content of the drug your mother is taking, so our advice the best step your mother can take is to see her obstetrician and follow her advice. Because if indeed it is a drug to remove the tissue, if after consuming the tissue it still seems to exist, it means that a curette procedure must be performed to remove it manually. If left inside, there can be a risk of fatal infections. So, hopefully answering your question.

: by

Related Question

Treatment For Child Fever And Seizures.?

Treatment For Child Fever And Seizures.?

(1 year ago)

Hello doc doc I want about fever and seizures for ank age 2-3 years why yes my niece often fever and spasms interval of 1/2 week .. sudh to UGD also remains the same .. and I also ...

Duration Of Taking The Potassium Drug Diclofenac?

Duration Of Taking The Potassium Drug Diclofenac?

(11 months ago)

Good evening doctor. I once had a toothache and was given potassium diclofenac 25mg by the hospital. The drug is dated 12/16/2017. And now I have never taken the drug, but recently...

Swelling That Appears On The Shin On The Impact?

Swelling That Appears On The Shin On The Impact?

(10 months ago)

Look, 3 weeks ago I had a collision while playing football and my shin was swollen but until now the swelling has not healed but it doesn’t hurt, and feels hard at the bumps,...

Leave a Reply

Your email address will not be published. Required fields are marked *